Oscillation and spectral properties of self-adjoint even order differential operators with middle terms

Došlý, Ondřej: Oscillation and spectral properties of self-adjoint even order differential operators with middle terms. (2004)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_007_001-021.pdf

Download (206kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 7
ISSN: 1417-3875
Page Range: pp. 1-21
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Oszcillációs és spektroszkopikus tulajdonságok, differenciális operátorok, önadjungált differenciálegyenletek
Additional Information: Bibliogr.: p. 20-21.
Date Deposited: 2017. May. 16. 15:11
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42725

Actions (login required)

View Item View Item